The Annals of Applied Probability

Minimal fq-martingale measures for exponential Lévy processes

Monique Jeanblanc, Susanne Klöppel, and Yoshio Miyahara

Full-text: Open access

Abstract

Let L be a multidimensional Lévy process under P in its own filtration. The fq-minimal martingale measure Qq is defined as that equivalent local martingale measure for $\mathcal {E}(L)$ which minimizes the fq-divergence E[(dQ/dP)q] for fixed q∈(−∞, 0)∪(1, ∞). We give necessary and sufficient conditions for the existence of Qq and an explicit formula for its density. For q=2, we relate the sufficient conditions to the structure condition and discuss when the former are also necessary. Moreover, we show that Qq converges for q↘1 in entropy to the minimal entropy martingale measure.

Article information

Source
Ann. Appl. Probab., Volume 17, Number 5-6 (2007), 1615-1638.

Dates
First available in Project Euclid: 3 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoap/1191419178

Digital Object Identifier
doi:10.1214/07-AAP439

Mathematical Reviews number (MathSciNet)
MR2358636

Zentralblatt MATH identifier
1140.60026

Subjects
Primary: 60G51: Processes with independent increments; Lévy processes
Secondary: 91B28

Keywords
Lévy processes martingale measures f^q-minimal martingale measure variance minimal martingale measure f-divergence structure condition incomplete markets

Citation

Jeanblanc, Monique; Klöppel, Susanne; Miyahara, Yoshio. Minimal f q -martingale measures for exponential Lévy processes. Ann. Appl. Probab. 17 (2007), no. 5-6, 1615--1638. doi:10.1214/07-AAP439. https://projecteuclid.org/euclid.aoap/1191419178


Export citation

References

  • Ansel, J. P. and Stricker, C. (1994). Couverture des actifs contingents et prix maximum. Ann. Inst. H. Poincaré Probab. Statist. 30 303–315.
  • Bellini, F. and Frittelli, M. (2002). On the existence of minimax martingale measures. Math. Finance 12 1–21.
  • Choulli, T. and Stricker, C. (1996). Deux applications de la décomposition de Galtchouk–Kunita–Watanabe. Séminaire de Probabilités XXX. Lecture Notes in Math. 1626 12–23. Springer, Berlin.
  • Choulli, T., Stricker, C. and Li, J. (2007). Minimal Hellinger martingale measures of order $q$. Finance Stoch. 11 399–427.
  • Delbaen, F. and Schachermayer, W. (2006). The Mathematics of Arbitrage. Springer, Berlin.
  • Esche, F. and Schweizer, M. (2005). Minimal entropy preserves the Lévy property: How and why. Stochastic Process. Appl. 115 299–327.
  • Frittelli, M. (2000). Introduction to a theory of value coherent with the no-arbitrage principle. Finance Stoch. 4 275–297.
  • Fujiwara, T. and Miyahara, Y. (2003). The minimal entropy martingale measures for geometric Lévy processes. Finance Stoch. 7 509–531.
  • Goll, T. and Kallsen, J. (2000). Optimal portfolios for logarithmic utility. Stochastic Process. Appl. 89 31–48.
  • Goll, T. and Rüschendorf, L. (2001). Minimax and minimal distance martingale measures and their relationship to portfolio optimization. Finance Stoch. 5 557–581.
  • Grandits, P. and Rheinländer, T. (2002). On the minimal entropy martingale measure. Ann. Probab. 30 1003–1038.
  • He, S.-W., Wan, J.-G. and Yan, J.-A. (1992). Semimartingale Theory and Stochastic Calculus. Beijing, Science Press.
  • Jacod, J. and Shiryaev, A. N. (1987). Limit Theorems for Stochastic Processes. Springer, Berlin.
  • Kallsen, J. (2000). Optimal portfolios for exponential Lévy processes. Math. Methods Oper. Res. 51 357–374.
  • Kramkov, D. and Schachermayer, W. (1999). The asymptotic elasticity of utility functions and optimal investment in incomplete markets. Ann. Appl. Probab. 9 904–950.
  • Kunita, H. (2004). Representation of martingales with jumps and applications to mathematical finance. In Stochastic Analysis and Related Topics in Kyoto (H. Kunita et al., eds.) 209–232. Mathematical Society of Japan, Tokyo.
  • Lépingle, D. and Mémin, J. (1978). Sur l'intégrabilité uniforme des martingales exponentielles. Z. Wahrsch. Verw. Gebiete 42 175–203.
  • Liese, F. and Vajda, I. (1978). Convex Statistical Distances. Teubner, Leipzig.
  • Rockafellar, R. T. (1970). Convex Analysis. Princeton Univ. Press.
  • Schweizer, M. (1995). On the minimal martingale measure and the Föllmer–Schweizer decomposition. Stochastic Anal. Appl. 13 573–599.
  • Schweizer, M. (2001). A guided tour through quadratic hedging approaches. In Option Pricing, Interest Rates and Risk Management (Jouini et al., eds.) 538–574. Cambridge Univ. Press.